# SDR UPS00832953

- Difficulty date: May 31, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT FS 1040 CORROSION ON LOWER SURFACE OF UPPER FRAME FLANGE AT L36.  REMOVED CORROSION, FOUND OUT OF LIMITS REPAIR FRAME IAW UPS EO DC8-53-11728B & REO G07412.  ALODINED AND PRIMED IAW DC8 51-1-8.  REINSTALLED FRAME CAP, 2 INTERCOSTALS AND FRAME ANGLE IAW DC8 SRM 51-3-0.
